Biblioteca de la Universidad Complutense de Madrid

Consultar por Materia

Subir un nivel
Exportar como [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Agrupar por: Tipo de documento | Autores
Número de eprints en este nivel: 76.

Artículo

Crespo Moya, María y Ramos del Olmo, Ángel Manuel y Ivorra, Benjamin (2016) Asymptotic stability of a coupled Advection-Diffusion-Reaction system arising in bioreactor processes. (No publicado)

Fernández-Carrión, E. y Ivorra, Benjamin y Martínez-López, B. y Ramos, A. M. y Sánchez-Vizcaíno, J. M. (2015) Implementation and validation of an economic module for the epidemiological model Be-FAST to predict the costs generated by livestock diseases epidemics. Application to the Classical Swine Fever case in Spain. (No publicado)

Ivorra, Benjamin y Gómez, Susana y Ramos, Angel M. y Glowinski, Roland (2015) Nonlinear Advection-Diffusion-Reaction Phenomena Involved in the Evolution and Pumping of Oil in Open Sea: Modeling, Numerical Simulation and Validation Considering the Prestige and Oleg Naydenov Oil Spill Cases. (Presentado)

Carrasco, Miguel y Ivorra, Benjamin y Ramos del Olmo, Angel Manuel (2015) Stochastic Topology Design Optimization for Continuous Elastic Materials. Computer Methods in Applied Mechanics and Engineering, 289 . pp. 131-154. ISSN 0045-7825 (En prensa)

Díaz Díaz, Jesús Ildefonso y Hidalgo, A. y Tello, L. (2014) Multiple solutions and numerical analysis to the dynamic and stationary models coupling a delayed energy balance model involving latent heat and discontinuous albedo with a deep ocean. Proceedings A, 470 (2170). ISSN 1471-2946

Fraguela, A. y Infante del Río, Juan Antonio y Ramos del Olmo, Ángel Manuel y Rey Cabezas, Jose María (2012) Identification of a heat transfer coefficient depending on pressure and temperature. Inverse Problems in Science and Engineering, 20 (2). pp. 137-172. ISSN 1741-5977

Cobos, Fernando y Luz, M. (2012) Remarks on Entropy Numbers, Measure of Non-compactness and Interpolation. Advances in Mathematics, 41 (2). pp. 129-138. ISSN 0001-8708

Cembranos, Pilar y Mendoza Casas, José (2010) The Banach Spaces L(Infinity)(C(0)) And C(0)(L(Infinity)) Are Not Isomorphic. Journal of Mathematical Analysis and Applications, 367 (2). pp. 461-463. ISSN 0022-247X

Cobos, Fernando y Fernandez-Cabrera, Luz M y Mastylo, Mieczyslaw (2010) Abstract limit J-spaces. Journal of the London Mathematical Society. Second Series, 82 (2). pp. 501-525. ISSN 0024-6107

Cobos, Fernando y Fernández-Cabrera, Luz M. (2010) On the Relationship between Interpolation of Banach Algebras and Interpolation of Bilinear Operators. Canadian Mathematical Bulletin, 53 (1). pp. 51-57. ISSN 0008-4395

Díaz Díaz, Jesús Ildefonso y Casal, A.C. y Vegas Montaner, José Manuel (2009) Finite extinction and null controllability via delayed feedback non-local actions. Nonlinear analysis-theory methods & applications, 71 (12). pp. 2018-2022. ISSN 0362-546X

Infante del Río, Juan Antonio y Ivorra, Benjamin y Ramos del Olmo, Ángel Manuel y Rey Cabezas, Jose María (2009) On The Modelling And Simulation Of High Pressure Processes And Inactivation Of Enzymes In Food. Mathematical Models & Methods In Applied Sciences, 19 (12). pp. 2203-2229. ISSN 0218-2025

Muñoz-Fernández, Gustavo A. y Sarantopoulos, Yannis y Seoane-Sepúlveda, Juan B. (2008) An application of the Krein-Milman theorem to Bernstein and Markov inequalities. Journal of Convex Analysis, 15 (2). pp. 299-312. ISSN 0944-6532

Carpio, Ana y Rapún, M.L. (2008) Domain reconstruction using photothermal techniques. Journal of Computational Physics, 227 (17). pp. 8083-8106. ISSN 0021-9991

Cobos, Fernando y Fernández-Cabrera, Luz M. (2008) Factoring weakly compact homomorphisms, interpolation of Banach algebras and multilinear interpolation. Banach Center Publications, 79 . pp. 57-69. ISSN 0137-6934

Cembranos, Pilar y Mendoza Casas, José (2008) L(Infinity)(L(1)) And L(1)(L(Infinity)) Are Not Isomorphic. Journal of Mathematical Analysis and Applications, 341 (1). pp. 295-297. ISSN 0022-247X

López Velázquez, Juan José (2008) Self-similar behaviour for noncompactly supported solutions of the LSW model. Journal of Statistical Physics , 130 (4). 757-799 . ISSN 0022-4715

Aguirre Dabán, Eduardo y Fernandez, V. y Lafuente, J. (2007) On the conformal geometry of transverse Riemann-Lorentz manifolds. Journal of geometry and physics, 57 (7). pp. 1541-1547. ISSN 0393-0440

Cobos, Fernando y Fernández-Cabrera, Luz M. y Manzano Rodríguez, Antonio y Martínez, Antón (2007) Inclusion indices of Quasi-Banach Spaces. Bollettino della Unione Matematica Italiana. Sezione B: articoli di Bollettino dell unione matematica italiana. Sezione B: articoli di ricerca matematica, 10 (1). pp. 99-117. ISSN 0392-4041

Cobos, Fernando y Fernández-Cabrera, Luz M. y Martínez, Antón (2006) On interpolation of the measure of noncompactness. Proceedings of the Estonian Academy of Sciences. Physics. Mathematics, 55 (3). pp. 159-163. ISSN 1406-0086

Bernhardsson, Bo y Cobos, Fernando y Kühn, Tomas y Mondoc, Daniel y Peetre, Jaak (2006) Quaternary binary trilinear forms of norm unity. Proceedings of the Estonian Academy of Sciences, 55 (3). pp. 150-158. ISSN 1736-6046

Cobos, Fernando y Fernández-Cabrera, Luz M. y Martínez, Antón (2005) Compact operators between K - and J -spaces. Studia Mathematica, 166 (3). pp. 199-220. ISSN 0039-3223

Cobos, Fernando y Fernández-Cabrera, Luz M. y Manzano, Antonio y Martínez, Antón (2005) On interpolation of Asplund operators. Mathematische Zeitschrift, 250 (2). pp. 267-277. ISSN 0025-5874

Díaz Díaz, Jesús Ildefonso y Straughan, Brian (2004) Global stability for convection when the viscosity has a maximum. Global stability for convection when the viscosity has a maximum, 16 (4). pp. 347-352. ISSN 1432-0959

Álvarez Contreras , Sixto Jesús y Oujja, Rachid (2004) A new numerical approach of a lubrication free boundary problem. Applied Mathematics and Computation, 148 (2). pp. 393-405. ISSN 0096-3003

Cobos, Fernando y Fernández-Cabrera, Luz M. y Triebel, Hans (2004) Abstract and Concrete Logarithmic Interpolation Spaces. Journal of the London Mathematical Society. Second Series, 70 (1). pp. 231-243. ISSN 0024-6107

Cobos, Fernando y Fernández-Cabrera, Luz M. y Martínez, Antón (2004) Complex Interpolation, Minimal Methods and Compact Operators. Mathematische Nachrichten, 263-26 . pp. 67-82. ISSN 0025-584X

Fernández-Cabrera, Luz M. y Cobos, Fernando y Hernández, Francisco L. y Sánchez, Víctor M. (2004) Indices defined by Interpolation Scales and Applications. Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 134 (Part 4). pp. 695-717. ISSN 0308-2105

Cobos, Fernando y Romero, Raúl (2004) Lions-Peetre type compactness results for several Banach spaces. Mathematical Inequalities & Applications, 7 (4). pp. 557-571. ISSN 1331-4343

Cobos, Fernando y Fernández-Cabrera, Luz M. y Manzano, Antonio y Martínez, Antón (2004) Real Interpolation and Closed Operator Ideals. Journal de Mathématiques Pures et Appliquées, 83 (3). pp. 417-432. ISSN 0021-7824

Mendoza Casas, José y Pakhrou, Tijani (2003) On some characterizations of inner product spaces. Journal of Mathematical Analysis and Applications, 282 (1). pp. 369-382. ISSN 0022-247X

Borwein , Jonathan M. y Jiménez Sevilla, María del Mar y Moreno, José Pedro (2002) Antiproximinal norms in Banach spaces. Journal of Approximation Theory, 114 (1). pp. 57-69. ISSN 0021-9045

Doubova, Anna y Fernández Cara, E. y González Burgos, Manuel y Zuazua Iriondo, Enrique (2002) On the Controllability of Parabolic Systems with a Nonlinear Term Involving the State and the Gradient. SIAM Journal on Control and Optimization, 41 (3). pp. 798-819. ISSN 0363-0129

Zuazua Iriondo, Enrique y Dáger Salomón, René (2001) Controllability of star-shaped networks of strings. Comptes Rendus de l'Académie des Sciences. Série I. Mathématique , 332 (7). pp. 621-626. ISSN 0764-4442

Díaz Díaz, Jesús Ildefonso y Bejenaru, Ioan y Vrabie, Ioan I. (2001) An abstract approximate controllability result and applications to elliptic and parabolic systems with dynamic boundary conditions. Electronic Journal of Differential Equations (50). pp. 1-19. ISSN 1072-6691

Bergh, Jöran y Cobos, Fernando (2000) A maximal description for the real interpolation method in the quasi-Banach case. Mathematica Scandinavica, 87 (1). pp. 22-26. ISSN 0025-5521

Villanueva, Ignacio y Cabello Sánchez, Félix y García Herrera, Ricardo (2000) On a question of Pełczyński about multilinear operators. Bulletin of the Polish Academy of Sciences. Mathematics, 48 (4). pp. 341-345. ISSN 0239-7269

Cobos, Fernando y Signes, Teresa (2000) On a result of Peetre about interpolation of operator spaces. Publicacions Matemàtiques , 44 (2). pp. 457-481. ISSN 0214-1493

Cobos, Fernando y Manzano, A. y Martínez, Antón y Matos, P. (2000) On interpolation of strictly singular operators, strictly co-singular operators and related operator ideals. Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 130 (5). pp. 971-989. ISSN 0308-2105

Villanueva, Ignacio (2000) Some results concerning polymeasures. Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales., 94 (4). pp. 455-460. ISSN 1137-2141

Infante del Río, Juan Antonio y Zuazua Iriondo, Enrique (1999) Boundary Observability For The Space Semi-Discretizations Of The 1-D Wave Equation. Rairo-Mathematical Modelling And Numerical Analysis-Modelisation Mathematique Et Analyse Numerique, 33 (2). pp. 407-438. ISSN 0764-583X

Castrillón López, Marco y Gadea, P.M. y Muñoz Masqué, Jaime (1999) Distributions admitting a local basis of homogeneous polynomials. Libertas Mathematica, 19 . pp. 19-27. ISSN 0278-5307

Cobos, Fernando y Martinez, Antón (1999) Extreme estimates for interpolated operators by the real method. Journal of the London Mathematical Society. Second Series, 60 (3). pp. 860-870. ISSN 0024-6107

Cobos, Fernando y Fernández-Martínez, Pedro y Martínez , Antón (1999) Interpolation of the measure of non-compactness by the real method. Studia Mathematica, 135 (1). pp. 25-38. ISSN 0039-3223

Cobos, Fernando y Fernández-Martínez, Pedro y Martínez, Antón y Raynaud, Yves (1999) On duality between K- and J-spaces. Proceedings of the Edinburgh Mathematical Society, 42 (1). pp. 43-63. ISSN 0013-0915

Cobos, Fernando y Cordeiro, José María y Martínez, Antón (1999) On interpolation of bilinear operators by methods associated to polygons. Bollettino della Unione Matematica Italiana, 8 (2B). pp. 319-330. ISSN 0041-7084 (En prensa)

Díaz Díaz, Jesús Ildefonso y Galiano, Gonzalo y Padial Molina, Juan Francisco (1999) On the uniqueness of solutions of a nonlinear elliptic problem arising in the confinement of a plasma in a stellarator device. Applied mathematics and optimization, 39 (1). pp. 61-73. ISSN 0095-4616

Cobos, Fernando y Martínez, Antón (1999) Remarks on interpolation properties of the measure of weak non-compactness and ideal variations. Mathematische Nachrichten, 208 . pp. 93-100. ISSN 0025-584X

Díaz Díaz, Jesús Ildefonso y Padial Molina, Juan Francisco y Rakotoson, Jean Michel Theresien (1998) Mathematical treatment of the magnetic confinement in a current carrying stellarator. Nonlinear analysis : theory, methods and applications, 34 (6). pp. 857-887. ISSN 0362-546X

Cobos, Fernando y Schonbek, Tomas (1998) On a Theorem by Lions and Peetre about Interpolation between a Banach Space and its Dual. Houston Journal of Mathematics, 24 (2). pp. 325-344. ISSN 0362-1588

Cobos, Fernando y Fernández-Martínez, Pedro (1995) Dependence on Parameters in Interpolation Methods Associated to Polygons. Bollettino della Unione Matematica Italiana, 9B (2). pp. 339-357. ISSN 0041-7084

Cobos, Fernando y Fernández-Martínez, Pedro y Schonbek, Tomas (1995) Norm Estimates for Interpolation Methods Defined by Means of Polygons. Journal of Approximation Theory, 80 (3). pp. 321-351. ISSN 1096-0430

Díaz Díaz, Jesús Ildefonso y Vrabie, Ioan I. (1994) Existence for reaction-diffusion systems - a compactness method approach. Journal of Mathematical Analysis and Applications, 188 (2). pp. 521-540. ISSN 0022-247X

Cobos, Fernando y Fernández-Martínez, Pedro (1994) A Duality Theorem for Interpolation Methods Associated to Polygons. Proceedings of the American Mathematical Society, 121 (4). pp. 1093-1101. ISSN 1088-6826

Cobos, Fernando y García-Davía, María Antonia (1994) Remarks on Interpolation Properties of Schatten Classes. Bulletin of the London Mathematical Society, 26 (5). pp. 465-471. ISSN 0024-6093

Díaz Díaz, Jesús Ildefonso y Boccardo, L. y Giachetti, D. y Murat, F. (1993) Existence and regularity of renormalized solutions for some elliptic problems involving derivatives of nonlinear terms. Journal of Differential Equations, 106 (2). pp. 215-237. ISSN 0022-0396

Cobos, Fernando y Fernández-Martínez, Pedro (1992) Reiteration and a Wolff Theorem for Interpolation Methods Defined by Means of Polygons. Studia Mathematica, 102 (3). pp. 239-256. ISSN 0039-3223

Cobos, Fernando y Kühn, Thomas (1990) Eigenvalues of Integral-Operators with Positive Definite Kernels Satisfying Integrated Holder. Journal of Approximation Theory, 63 (1). pp. 39-55. ISSN 0021-9045

Documento de trabajo o Informe técnico

Kvamsdal, Sturla y Maroto Fernández, José M. y Morán Cabré, Manuel y Sandal, Leif K. (2015) Continuous vs discrete-time bioeconomic models: Seasonal fisheries. [ ] (No publicado)

Ivorra, Benjamin y Gomez, Susana y Ramos, Angel M. (2015) Modeling and Forecasting the 2015 Oleg Naydenov Oil Spill near the Canary Islands. [ ] (No publicado)

De la Cruz, Jorge H. y Ivorra, Benjamin y Ramos del Olmo, Ángel Manuel (2012) A numerical method to solve a duopolistic differential game in a closed-loop equilibrium. [ nº 13, ] (Presentado)

Sección de libro

Infante del Río, Juan Antonio (2013) Resolución de ecuaciones difíciles: de lo lineal a lo no lineal. In La Uni en la calle. Libro de textos. Cooperativa MásPúblico, Madrid, pp. 236-239. ISBN 978-84-616-6181-7

Cobos, Fernando y Fernández-Cabrera, Luz M. y Martínez, Antón (2012) Measure of non-compactness of operators interpolated by limiting real methods. In Spectral theory, function spaces and inequalities. New techniques and recent trends. Operator Theory. Advances and Applications (219). Birkhäuser/Springer, Basel, pp. 37-54. ISBN 978-3-0348-0262-8

Rodríguez del Río, Roberto (2008) El número Pi: de la Geometría al Cálculo Numérico. In Dibujo Técnico y Matemáticas: una consideración interdisciplinar. Aulas de Verano. Instituto Superior de Formación del Profesorado . Ministerio de Educación y Ciencia, Madrid, España, pp. 71-89. ISBN 978-84-369-4541-6

Carpio, Ana y Rapún, M.L. (2008) Topological derivative based methods for non-destructive testing. In Numerical mathematics and advanced applications. Springer, Berlin, pp. 687-694. ISBN 978-3-540-69776-3

Cobos, Fernando (2005) Logarithmic interpolation spaces. In Spectral theory and nonlinear analysis with applications to spatial ecology. World Scientific , Hackensack, New York, pp. 17-30. ISBN 978-9812565143

Díaz Díaz, Jesús Ildefonso y Ramos del Olmo, Ángel Manuel (1998) On the approximate controllability for higher order parabolic nonlinear equations of Cahn-Hilliard type. In Control and estimation of distributed parameter systems. International series of Numerical mathematics , 126 (126). Birhäuser, Vorau, Austria,, pp. 111-127. ISBN 3-7643-5835-1

Amores Lázaro, Ángel Miguel (1977) Generalización de la forma de Liouville. Aplicaciones. In Actas de las IV Jornadas matemáticas luso-españolas. Universidad de Zaragoza, Zaragoza, pp. 155-156. ISBN 84-600-1919-5

Ponencia o Póster de Seminario, Congreso,etc

Carpio, Ana y Rapun, Maria Luisa (2014) Reconstruction of inclusions in photothermal imaging. In IPTA 2014: Inverse Problems from Theory to Application, 26-28th August 2014, Bristol (UK). (No publicado)

Carpio, Ana y Tapiador, Barbara (2007) Condiciones de contorno no reflectantes para dinámica de defectos en nanocristales. In CMNE/CILAMCE 2007. (No publicado)

Tesis Doctoral

Cesarano, Clemente (2015) Generalized hermite polynomials in the description of Chebyshev-like polynomials. [Tesis Doctoral]

Sánchez González, Luis Francisco (2012) On smooth approximation and extension on Banach spaces and applications to Banach-Finsler manifolds = Sobre aproximación y extensión suave en espacios de Banach y aplicaciones a variedades Banach-Finsler. [Tesis Doctoral]

Infante del Río, Juan Antonio (2010) Análisis numérico de modelos matemáticos y problemas inversos en tecnología de alimentos. [Tesis Doctoral]

Alonso Rodríguez, Ana María (2002) Aproximación numérica de un problema con frontera libre. [Tesis Doctoral]

Trabajo Fin de Grado

Capellán Pizarroso, Fernando y Florina Puica, Simona y Sánchez Huerta, Daniel (2015) Diseño e implementación en FPGA de un filtro Kalman para aplicaciones biomédicas. [Trabajo Fin de Grado]

Rosa Vivas, Ricardo de la y Ruiz Manero, Daniel (2015) Perspective-based referring expression generation in a 3D environment. [Trabajo Fin de Grado]

Esta lista fue generada el Sat Dec 3 02:13:40 2016 CET.